Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Expansions of Jacobian elliptic functions in powers of the modulus

Authors: Y. K. Lin and F. A. Lee
Journal: Math. Comp. 16 (1962), 372-375
MSC: Primary 33.19
MathSciNet review: 0150347
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.19

Retrieve articles in all journals with MSC: 33.19

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society